User menu

On the Davis-kahan-weinberger Solution of the Norm-preserving Dilation Problem

Bibliographic reference Meinguet, Jean. On the Davis-kahan-weinberger Solution of the Norm-preserving Dilation Problem. In: Numerische Mathematik, Vol. 49, no. 2-3, p. 331-341 (1986)
Permanent URL
  1. Adamjan, V.M., Arov, D.Z., Kre�n, M.G.: Infinite Hankel block matrices and related extension problems. Izv. Akad. Nauk Arm. SSR6, 87?112 (1971) (Russian); Amer. Math. Soc. Transl. (2)111, 133?156 (1978)
  2. Davis, C.: A factorization of an arbitrarym�n contractive operator-matrix. In: Toeplitz centennial (I. Gohberg, ed.), pp. 217?232. Basel: Birkh�user 1982
  3. Davis, C., Kahan, W.M., Weinberger, H.F.: Norm-preserving dilations and their applications to optimal error bounds. SIAM J. Numer., Anal.19, 445?469 (1982)
  4. Golomb, M., Weinberger, H.F.: Optimal approximation and error bounds In: On numerical approximation (R.E. Langer, ed.), pp. 117?190, Madison: The University of Wisconsin Press 1959
  5. Helton, J.W.: The characteristic functions of operator theory and electrical network realization. Indiana Univ. Math., J.22, 403?414 (1972)
  6. Meinguet, J.: A simplified presentation of the Adamjan-Arov-Kre�n approximation theory. In: Computational aspects of complex analysis (H. Werner, L. Wuytack, E. Ng, and H.J. B�nger, eds.), pp. 217?248, Dordrecht: D. Reidel 1983
  7. Micchelli, C.A., Rivlin, T.J.: A survey of optimal recovery. In: Optimal estimation in approximation theory (C.A. Micchelli and T.J. Rivlin, eds), pp. 1?54, New York: Plenum Press 1977
  8. Parrott, S.: On a quotient norm, and the Sz.-Nagy-Foia? lifting theorem. J. Funct. Anal.30, 311?328 (1978)
  9. Riesz, F., Sz-Nagy, B.: Le�ons d'analyse fonctionnelle, 4. �d. Budapest: Akad�miai Kiad� 1965
  10. Sarason, D.: Generalized interpolation inH ?. Trans. Am. Math. Soc.127, 179?203 (1967)
  11. Sz.-Nagy, B., Foia?, C.: Analyse harmonique des op�rateurs de l'espace de Hilbert. Budapest: Akad�miai Kiad� 1967
  12. Weinberger, H.F.: On optimal numerical solution of partial differential equations. SIAM J. Numer. Anal.9, 182?198 (1972)
  13. Zielke, G.: Numerische Berechnung von benachbarten inversen Matrizen und linearen Gleichungssystemen. Braunschweig: Vieweg 1970